# SDR AALA200800162

- Difficulty date: January 24, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- Aircraft time: 65,069 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUS  INFLIGHT T1418/24JAN - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO TUS AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED NOSE GEAR SHOCK STRUT SEAL REPLACEMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
